Access count of this item: 40

Files in This Item:
File Description SizeFormat 
1832-17.pdf1.15 MBAdobe PDFView/Open
Title: 完全二分AND-OR木上の最適な乱択アルゴリズムについて (証明論と複雑性)
Authors: 仁井田, 哲尚  KAKEN_name
小川, 孝典  KAKEN_name
Author's alias: Niida, Yoshinao
Ogawa, Kousuke
Issue Date: Apr-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1832
Start page: 158
End page: 176
URI: http://hdl.handle.net/2433/194844
Appears in Collections:Proof theory and complexity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.